# SDR FDEA201710122915

- Difficulty date: October 12, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 82,863 hours, 19,184 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE BEADED DOUBLER AT XOS 729 - 734 FOUND CRACKED.  REPAIRED THE BEADED DOUBLER IAW SRM 57-40-02-2R, FIG 203, REPAIR 15. REPAIR CLASSIFIED AS MAJOR IAW GMM6-2-100.
